CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Nenciu-I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005 | 2004
Number of items: 2.

2005

Nenciu, Irina (2005) Lax Pairs for the Ablowitz-Ladik System via Orthogonal Polynomials on the Unit Circle. International Mathematics Research Notices, 2005 (11). pp. 647-686. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20110817-152444760

2004

Killip, Rowan and Nenciu, Irina (2004) Matrix models for circular ensembles. International Mathematics Research Notices, 2004 (50). pp. 2665-2701. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:KILimrn04

This list was generated on Tue Aug 4 05:18:48 2020 PDT.